# SDR USAA2009101592776

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 67,769 hours, 46,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 757, S19R.  REPAIRED FUSELAGE SKIN AT BS 757, S19R IAW B757 SRM 53-00-01 FIG 201 REPAIR CATEGORY A DETAIL XI.
